# SDR CALA2019110901934

- Difficulty date: November 4, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 96,142 hours, 23,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE EICAS WHOLE CABIN FILLED WITH WHITE SMOKE. SEEMED TO COME FROM R AFT LAV TOOK AIRCRAFT TO THE RUN UP BLOCKS AND PERFORMED HIGH POWER RUN COLD). NO SMOKE NOTED DURING HIGH POWER RUNS. SUGGEST REPLACING BOTH RECIRC FAN FILTERS AS PRECAUTIONARY. FUEL BEFORE TAXI 40.0 AFTER TAXI 23.1 . BOTH ENGINES. PERFORMED PACK BURN OUT ( FULL HOT THEN FULL VERIFIED NO SMOKE SMELL THROUHOUT THE AIRCRAFT. REMOVED AND REPLACED LEFT AND RIGHT RECIRC FAN FILTERS AS REQUIRED CHECKED ALL LAV COMPONENTS NO DEFECTS NOTED. ALL COMPONENTS OPOERATE NORMALLY. AIRCRAFT OK TO CONTINUE.
